Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A necessary condition that a cellular upper semi-continuous decomposition of $ E\sp{n}$ yield $ E\sp{n}$


Author: T. M. Price
Journal: Trans. Amer. Math. Soc. 122 (1966), 427-435
MSC: Primary 54.78
MathSciNet review: 0193627
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0193627-0
Article copyright: © Copyright 1966 American Mathematical Society